Oesterlé, Joseph
Travaux de Ferrero et Washington sur le nombre de classes d'idéaux des corps cyclotomiques
Séminaire Bourbaki, Tome 21 (1978-1979) , Exposé no. 535 , p. 170-182
Zbl 0436.12003 | MR 572424
URL stable : http://www.numdam.org/item?id=SB_1978-1979__21__170_0

Bibliographie

[1] J. Coates - p-adic L-functions and Iwasawa's theory, Algebraic Number Fields, Academic Press, London, 1977, 269-353. MR 460282 | Zbl 0393.12027

[2] R. Ernvall and T. Metsänkylä - Cyclotomic invariants and E-irregular primes, Math. of Comp., 32(1978). MR 482273 | Zbl 0381.12002

[3] B. Ferrero - Iwasawa invariants of abelian number fields, Math. Ann., 234 (1978), 9-24. MR 485777 | Zbl 0347.12004

[4] B. Ferrero and L. Washington - The Iwasawa invariant μp vanishes for abelian number fields, Annals of Math., à paraître. Zbl 0443.12001

[5] R. Gillard - Extensions abéliennes et répartition modulo 1 , dans "Journées arithmétiques de Marseille", Astérisque, vol. 61 , 1979, à paraître. Zbl 0408.12010

[6] H. Hasse - Über die Klassenzahl abelscher Zahlkörper, Akademie-Verlag Berlin, 1952. MR 49239 | Zbl 0046.26003

[7] K. Iwasawa - A note on class numbers of algebraic number fields, Abh. Math. Sem. Hamb., 20 (1956), 257-258. MR 83013 | Zbl 0074.03002

[8] K. Iwasawa - On some invariants of cyclotomic fields, Amer. J. Math., 80(1958), 773-783 ; erratum 81(1959), 280. MR 124317 | Zbl 0084.04101

[9] K. Iwasawa - On Γ-extensions of algebraic number fields, Bull. Amer. Math. Soc., 65(1959), 183-226. Zbl 0089.02402

[10] K. Iwasawa - On p-adic L-functions, Ann. of Math., 89(1969), 198-205. MR 269627 | Zbl 0186.09201

[11] K. Iwasawa - On some infinite abelian extensions of algebraic number fields, Actes, Congrès Intern.Math., 1970, tome 1, 391-394. MR 422205 | Zbl 0232.12004

[12] K. Iwasawa - Lectures on p-adic L-functions, Princeton University Press, 1972. MR 360526 | Zbl 0236.12001

[13] K. Iwasawa - On the μ-invariants of Zp-extensions, Number Theory, Algebraic Geometry and Commutative Algebra, in honour of Y. Akizuki, Kinokuniya, Tokyo, 1973, 1-11. Zbl 0281.12005

[14] K. Iwasawa and C. Sims - Computations of invariants in the theory of cyclotomic fields, J. Math. Soc. Japan, 18(1966), 86-96. MR 202700 | Zbl 0141.04901

[15] W. Johnson - On the vanishing of the Iwasawa invariant μP for p < 8000 , Math. Comp., 27(1973), 387-396. Zbl 0281.12006

[16] W. Johnson - Irregular primes and cyclotomic invariants, Math. Comp., 29(1975), 653-657. MR 376606 | Zbl 0302.10020

[17] L. Kuipers and H. Niederreiter - Uniform distribution of sequences, Wiley-Interscience, 1974. MR 419394 | Zbl 0281.10001

[18] J.-P. Serre - Classes des corps cyclotomiques, Séminaire Bourbaki, Exposé 174, Décembre 1958, W. Benjamin/Addison-Wesley, N.Y. Numdam | Zbl 0119.27603

[19] S. Wagstaff, Jr. - The irregular primes to 125 000 , Math. of Comp., 32 (1978), 583-591. MR 491465 | Zbl 0377.10002

[20] L. Washington - Class numbers and Zp-extensions, Math. Ann., 214(1975), 177- 193. MR 364182 | Zbl 0302.12007

[21] L. Washington - The non-p-part of the class number in a cyclotomic Zp-extension, Invent. Math., 49(1978), 87-97. MR 511097 | Zbl 0403.12007